Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have recurrent folliculitis and history of tuberculosis. Taken rifampicin and dapsone. Planning for culture test

One of my patient is suffering from recurrent Folliculitis . He has a history of Tuberculosis ( Pulmonary ) twice which was treated totally with complete regimen. He is male, 40 years, healthy and married with two children. The Folliculitis gets resolved with antibiotics but once its stopped, it comes immediately. Ive tried all possible antibiotics including rifampicin and dapsone. Culture test one came was negative for anything, i am planning to do once again.
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  181
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

It is good that you are planning for culture test.

Folliculitis is deep bacterial infection.

Treatment is with antibiotics but the choice of antibiotics should be based on culture and sensitivity tests.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you

Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor